# SDR 2022FA0000605

- Difficulty date: December 7, 2021
- Submitted: October 13, 2022
- Operation: General aviation
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE IMPULSE COUPLING HAS LOOSE RIVETS THAT ARE A SAFETY OF FLIGHT CONCERN IF THEY COME OUT DURING OPERATION. CHAMPION AEROSPACE HAS A SRVICE BULLETIN SB219A THAT LISTS AN INSPECTION PROCEDURE AND A SERIAL RANGE OF MAGNETOSTO LOK FOR THAT MAY HAVE LOOSE IMPUSLE COUPLING RIVETS. THIS MAGNETO IS OUTSIDE THE SERIAL RANGE, BUT ALSO HAS LOOSE IMPULSE COUPLING RIVETS. THE SERIAL RANGE NEEDS TO BE EXPANDED TO COVER A LARGER SERIAL RANGE OF MAGENTOS.
